MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7
Model Number 01.12.027
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 july 2025.(b)(4) items manufactured and released on 29-july-2020.Expiration date: 2025-07-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional devices involved: cup: mpact 01.32.160dh acetabular shell ø60 two-holes (k132879) lot.2008556.Batch review performed on 21 july 2025.(b)(4) items manufactured and released on 30-oct-2020.Expiration date: 2025-10-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation performed by clinical affairs department: a revision surgery was performed approximately four years after the primary total hip arthroplasty (tha) due to stem loosening.The available radiographic image demonstrates radiolucent lines surrounding the entire femoral stem.Additionally, bone rarefaction is evident in the greater trochanter area suggesting an alteration in load transfer.During the revision procedure, the acetabular component was assessed and found to be unstable.Radiographic review also reveals areas of periprosthetic bone rarefaction around the acetabular cup, further supporting the diagnosis of compromised fixation.Aseptic loosening is a well-documented complication in the literature, often associated with multifactorial and sometimes unclear etiologies.In this case as well, the precise cause of failure remains difficult to determine based on the limited available data.
 
Event or Problem Description
Revision surgery performed at about 4 years 3 months after primary due to quadra-h cementless lat loosening.Stem was removed by minimal force of extraction.Cup osteointegration was tested with a moderate impaction and it fell out immediately.The surgeon revised all components with competitor's.
 
Additional Manufacturer Narrative
Pieces returned on 02 sept 2025 visual inspection performed by r&d project manager stem: looking at the stem body, an opaque white film is visible on approximately proximal half of the stem length.Additionally, some white residuals are also present on the distal part of the stem.It is not possible to identify if these film is ha or bone residual, or a combined effect.Not absorption of ha from the stem body can indicate that metabolic activity wasn't taking place and that, presumably, not adequate bone contact was achieved at the time of surgery.Some signs of minor damage and scratches are present on the neck of the explanted stem, which is likely due to the revision surgery and not relevant to the reported issue.Quadra-h femoral stems belong to the cementless triple-tapered stem family, with more than 15 years of experience on the market.The stem design has been developed on the successful experience of two of the most implanted uncemented stems on the market: the zweymüller and the corail stems.Clinical data collected and reported in the current our cer of td ai-qu-01 include succesfull clinical studies conducted on the devices under evaluation, scientific literature review, user's clinical experience, manufacturer's complaint/sales and data extrapolated from national joint registries.All these data demonstrate that the quadra-h implants are safe and performs as intended.Based on the analysis completed and information available, it is not possible to identify a root cause of the stem loosening reported.Acetabular components: from the received cup, no particular signs were noticed; the coating appeared without defects or losses, and no visible defects were noticed in the device.According to the clinical evaluation, aseptic loosening is a well-documented complication in the literature, often associated with sometimes unclear etiologies.In this case, it was not possible to determine the root cause of the event as the analysis of the device did not reveal any particular sign or defect that could be related to a malfunction.Conclusion.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22673489
Report Number3005180920-2025-00739
Device Sequence Number12634147
Product Code JDI
UDI-Device Identifier07630030802089
UDI-Public07630030802089
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2025
Device Model Number01.12.027
Device Lot Number2002651
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient RaceWhite